Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 288, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Aug 8, 2014, 8:34 PM CDT for Logan County, Nebraska. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2014, 8:34 PM CDT (01:34 UTC)
- Expired
- Aug 8, 2014, 9:15 PM CDT
- In force
- 41 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
County Logan County, NE
The radar
The North Platte radar (KLNX), 47 km from the middle of the area, began a volume at 01:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 8, 7:48 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.6 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 613 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 2291 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
816
WUUS53 KLBF 090134
SVRLBF
NEC113-090215-
/O.NEW.KLBF.SV.W.0288.140809T0134Z-140809T0215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
834 PM CDT FRI AUG 8 2014
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LOGAN COUNTY IN WEST CENTRAL NEBRASKA...
* UNTIL 915 PM CDT
* AT 832 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHEAST
OF RINGGOLD...AND MOVING SOUTHEAST AT 10 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
STAPLETON...GANDY...TARBOZ LAKE AND HOAGLAND.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 108 AND 120.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 220 AND 233.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4153 10072 4161 10072 4169 10061 4147 10031
4139 10063
TIME...MOT...LOC 0134Z 332DEG 9KT 4157 10065
HAIL...1.50IN
WIND...60MPH
$$
KNUTSVIG4 follow-up statements
212
WWUS53 KLBF 090147
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
847 PM CDT FRI AUG 8 2014
NEC113-090215-
/O.CON.KLBF.SV.W.0288.000000T0000Z-140809T0215Z/
LOGAN NE-
847 PM CDT FRI AUG 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LOGAN COUNTY
UNTIL 915 PM CDT...
AT 845 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
STAPLETON...AND MOVING EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STAPLETON...GANDY...TARBOZ LAKE AND HOAGLAND.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 111 AND 120.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 221 AND 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4145 10057 4147 10066 4154 10068 4161 10066
4167 10059 4147 10031
TIME...MOT...LOC 0147Z 273DEG 16KT 4158 10055
HAIL...1.50IN
WIND...60MPH
$$
KNUTSVIG090
WWUS53 KLBF 090159
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
859 PM CDT FRI AUG 8 2014
NEC113-090215-
/O.CON.KLBF.SV.W.0288.000000T0000Z-140809T0215Z/
LOGAN NE-
859 PM CDT FRI AUG 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LOGAN COUNTY
UNTIL 915 PM CDT...
AT 856 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STAPLETON...
AND MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
STAPLETON...GANDY...TARBOZ LAKE AND HOAGLAND.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 111 AND 120.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 221 AND 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4145 10057 4147 10066 4154 10068 4161 10066
4167 10059 4147 10031
TIME...MOT...LOC 0159Z 291DEG 16KT 4155 10051
HAIL...1.00IN
WIND...60MPH
$$
KNUTSVIG665
WWUS53 KLBF 090207
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
907 PM CDT FRI AUG 8 2014
NEC113-090215-
/O.CON.KLBF.SV.W.0288.000000T0000Z-140809T0215Z/
LOGAN NE-
907 PM CDT FRI AUG 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL LOGAN
COUNTY UNTIL 915 PM CDT...
AT 905 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR STAPLETON...
AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TARBOZ LAKE AND HOAGLAND.
THIS INCLUDES HIGHWAY 83 BETWEEN MILE MARKERS 112 AND 120.
THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 227 AND 228.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4148 10055 4155 10061 4162 10053 4147 10031
TIME...MOT...LOC 0207Z 295DEG 16KT 4153 10048
HAIL...1.00IN
WIND...60MPH
$$
KNUTSVIG709 WWUS53 KLBF 090215 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 915 PM CDT FRI AUG 8 2014 NEC113-090225- /O.EXP.KLBF.SV.W.0288.000000T0000Z-140809T0215Z/ LOGAN NE- 915 PM CDT FRI AUG 8 2014 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL LOGAN COUNTY HAS EXPIRED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1 AM CDT. LAT...LON 4148 10055 4155 10061 4162 10053 4147 10031 TIME...MOT...LOC 0215Z 295DEG 16KT 4151 10044 $$ KNUTSVIG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 8, 6:18 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Aug 8, 6:18 PM CDT, 2 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 618 PM CDT FRI AUG 8 2014 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 340 PM CDT FRI AUG 8 2014 THE CENTER OF AN UPPER LEVEL LOW PRESSURE SYSTEM WILL SLOWLY MOVE EAST ACROSS SOUTHERN SOUTH DAKOTA TONIGHT. MID LEVEL FLOW HAS INCREASED SOME THIS AFTERNOON ACROSS NORTHERN NEBRASKA JUST TO THE SOUTH OF THE LOW CENTER...WITH THE MERRIMAN PROFILER INDICATING WINDS SPEEDS NEAR 50 KTS AT H500 MB FROM THE SOUTHWEST. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN A SCATTERED FASHION ACROSS CENTRAL AND WESTERN NEBRASKA LATE THIS AFTERNOON AND INTO THE EVENING HOURS TONIGHT. MID LEVEL IS STRONG ENOUGH TO PROMOTE SOME STORM ORGANIZATION...WITH PERHAPS SOME MARGINAL SUPERCELL DEVELOPMENT. HI RES SHORT TERM MODELS SHOW THE BEST STORM ORGANIZATION FROM NORTH CENTRAL NEBRASKA SOUTHEASTWARD INTO THE CENTRAL PORTION OF THE STATE. THIS IS WHERE THE BEST INSTABILITY AXIS CURRENTLY RESIDES...WITH AROUND 2500 J/KG OF SFC BASED CAPE PRESENT. WILL CARRY THE HIGHER POPS NEAR 40 PERCENT THOUGH THIS AREA THROUGH THE EVENING HOURS. AS FAR AS SEVERE STORMS...NOT EXPECTING ANYTHING WIDESPREAD...BUT A FEW STRONG TO SEVERE STORMS CANNOT BE RULED OUT. ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED SATURDAY AFTERNOON. MODERATELY STRONG MID LEVEL FLOW WILL ONCE AGAIN ALLOW FOR STORM ORGANIZATION DURING THE LATE AFTERNOON. IN ADDITION LOW LEVEL FLOW WILL BE A LITTLE STRONGER THAN TODAY...SO FEEL THE SLIGHT RISK FOR SEVERE STORMS SPC HAS OUT FOR WEST CENTRAL AND SOUTHWEST NEBRASKA LOOKS GOOD. .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 340 PM CDT FRI AUG 8 2014 SATURDAY NIGHT THROUGH MONDAY...AN ORGANIZED DISTURBANCE CURRENTLY LOCATED IN NRN UTAH WILL MOVE INTO WESTERN NEBRASKA SATURDAY AFTERNOON. STORMS DEVELOPING WOULD LIKELY CONGEAL INTO AN MCS OR TWO. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH AVBL PWS OF 1.25 TO 1.5 INCH. GFS AND 12Z ECMWF BOTH HAVE SIMILAR SOLUTIONS. EXPECT AREAS OF HEAVY RAINFALL TO BE LOCATED EAST OF HWY 83 AND SOUTH OF HWYS 2 AND 91. GOOD MODEL AGREEMENT WITH POPS 50 PERCENT MOST AREAS OVERNIGHT. THIS WILL BRING A WEAK COLD FRONT IN FOR SUNDAY WITH HIGHS A FEW DEGREES COOLER FROM 80 TO 85. STILL A 20 TO 30 PERCENT CHANCE SUNDAY MORNING IN THE NORTHEAST...THEN JUST A SLIGHT CHANCE FAR EAT AND FAR WESTERN ZONES IN THE AFTN AND EVENING. THEN FOR MONDAY...SURFACE HIGH PRESSURE WILL RESIDE ACROSS THE NRN PLAINS WITH EASTERLY WINDS DEVELOPING. FLOW ILL BE NORTHWEST ALOFT AND A DRY FORECAST EXCEPT FOR A SLIGHT CHANCE FOR SHERIDAN AND WESTERN CHERRY COUNTY IN THE LEE OF THE BLACK HILLS REGION. MONDAY NIGHT THROUGH FRIDAY...TO BEGIN THIS PERIOD...AN UPPER TROUGH WILL EXTEND ALONG THE COAST OF BRITISH COLUMBIA SOUTH ALONG THE WEST COAST AS AN UPPER RIDGE EXTENDS OVER THE INTERMOUNTAIN WEST. NORTHWEST FLOW ACROSS WESTERN NEBRASKA THROUGH TUESDAY NIGHT. FORECAST IS DRY MONDAY NIGHT AND TUESDAY. A SLIGHT CHANCE FOR ELEVATED THUNDERSTORM DEVELOPMENT TUESDAY NIGHT AS A WARM FRONT ALOFT LIFTS NORTHEAST AND LOW LIL JET DEVELOPS. THE UPPER RIDGE WILL MOVE INTO THE CENTRAL CONUS WEDNESDAY BRINGING WARMER TEMPERATURES AROUND 90 INTO THE WESTERN ZONES. MEANWHILE AN UPPER TROUGH WILL EXTEND FROM HUDSON BAY INTO THE GREAT LAKES AND TENNESSEE VALLEY. A RIDGE RUNNER MCS(S) WILL LIKELY OCCUR WEDNESDAY NIGHT ACROSS PORTIONS OF THE DAKOTAS AND NEBRASKA. THE 12Z ECMWF HAS THE STRONGEST SIGNAL FOR THIS TO OCCUR IN NEBRASKA FOLLOWED BY GFS AND GEM. POPS WEDNESDAY NIGHT FROM 30 PERCENT WEST AND 40 PERCENT EASTERN AREAS. THE UPPER RIDGE TO FLATTEN OUT THURSDAY AND FRIDAY AS AN UPPER TROUGH MOVES INTO THE CNTRL AND NRN PLAINS. HIGHS THURSDAY STILL NEAR 90 WEST...COOLING SLIGHTLY TO THE LOW TO MID 80S BY FRIDAY AS A WEAK COLD FRONT MOVES ACROSS. MAINLY A SLIGHT CHANCE THURSDAY INTO FRIDAY. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 618 PM CDT FRI AUG 8 2014 FOR THE KLBF TERMINAL...THUNDERSTORMS WILL BE POSSIBLE FROM 01Z THROUGH 03Z THIS EVENING AS THUNDERSTORMS MOVE IN FROM THE SOUTHERN PANHANDLE. WIND GUSTS UP TO 30 KTS ARE POSSIBLE. OVERNIGHT TONIGHT...ABUNDANT HIGH LEVEL CLOUDS WILL LOWER AFTER 10Z WITH A THREAT FOR STRATUS AND PATCHY FOG DEVELOPMENT. CIGS MAY REACH 1200 FT AGL WITH VISBYS DOWN TO 1SM. SKIES WILL GRADUALLY CLEAR BY LATE MORNING WITH CIGS RANGING FROM 10000 TO 15000 FT AGL. FOR THE KVTN TERMINAL...THE THREAT FOR THUNDERSTORMS HAS ENDED FOR THE REMAINDER OF TONIGHT...HOWEVER LOW CLOUDS AND FOG ARE POSSIBLE LATE TONIGHT INTO SATURDAY MORNING. CIGS BLO 1000 FT AGL AND VISBYS DOWN TO A HALF A MILE ARE POSSIBLE DURING THE 10Z TO 14Z TIME FRAME. SKIES WILL GRADUALLY CLEAR BY LATE MORNING WITH CIGS RANGING FROM 10000 TO 12000 FT AGL. && .LBF WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...TAYLOR LONG TERM...ROBERG AVIATION...CLB
Hazardous weather outlook, Aug 8, 3:34 PM CDT, 5 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 334 PM CDT FRI AUG 8 2014 NEZ004>010-022>029-035>038-056>059-069>071-094-092045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 334 PM CDT FRI AUG 8 2014 /234 PM MDT FRI AUG 8 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND TONIGHT. SOME STORMS MAY BE SEVERE...GENERALLY ALONG AND EAST OF HIGHWAY 83...WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS. STORMS ARE ALSO CAPABLE OF VERY HEAVY RAIN...WHICH MAY LEAD TO LOCALIZED MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR WESTERN NEBRASKA LATE SATURDAY AFTERNOON AND EVENING...GENERALLY WEST OF A LINE FROM BROKEN BOW TO VALENTINE. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN CONCERNS. ADDITIONAL THUNDERSTORMS ARE POSSIBLE SUNDAY AND THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT FOR AREAS ALONG AND EAST OF HIGHWAY 83 AND TOMORROW ACROSS THE PANHANDLE AND SOUTHWEST NEBRASKA. && GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) SNIVELY
In the hours before
Local storm report, Aug 8, 8:01 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
801 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM HAIL DUNNING 41.83N 100.10W
08/08/2014 E1.25 INCH BLAINE NE LAW ENFORCEMENT
ALSO HEAVY RAINS, WHICH LED TO WATER RUNNING IN THE
DITCHES.
&&
MOLDANSpecial weather statement, Aug 8, 8:08 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 808 PM CDT FRI AUG 8 2014 NEZ035-036-090200- ARTHUR NE-MCPHERSON NE- 808 PM CDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARTHUR AND WESTERN MCPHERSON COUNTIES UNTIL 900 PM CDT/800 PM MDT/... AT 706 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES EAST OF ARTHUR...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... CALORA... BUCKTAIL... BUCKTAIL LAKE... SAND BEACH LAKE... FLATTS... DIAMOND BAR LAKE... BIG LAMUNYON FLATS... SCHNICK LAKE... THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 169 AND 199. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. BUTTLER
Local storm report, Aug 8, 8:14 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG CHAMBERS 42.21N 98.75W
08/08/2014 HOLT NE PUBLIC
...2 INJ... INFLATABLE KIDS PLAYHOUSE COLLAPSED DUE TO
WIND
&&
SNIVELYSpecial weather statement, Aug 8, 8:18 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 818 PM CDT FRI AUG 8 2014 NEZ007-010-028-029-090200- BOYD NE-GARFIELD NE-HOLT NE-WHEELER NE- 818 PM CDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WHEELER...EASTERN HOLT... NORTHEASTERN GARFIELD AND EASTERN BOYD COUNTIES UNTIL 900 PM CDT... AT 816 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM GROSS TO INMAN TO 13 MILES NORTHWEST OF ERICSON...AND MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... LYNCH... PAGE... MONOWI... EWING... BARTLETT... REDBIRD STATE WILDLIFE MANAGEMENT AREA... GOOSE LAKE STATE WILDLIFE MANAGEMENT AREA... BUFFALO FLATS... DORSEY... CUMMINSVILLE... FOUR CORNERS... KNIEVELS CORNER... THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 311 AND 328. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. KNUTSVIG
Local storm report, Aug 8, 8:28 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
828 PM CDT FRI AUG 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0828 PM HAIL 4 E BROKEN BOW 41.41N 99.56W
08/08/2014 E1.75 INCH CUSTER NE LAW ENFORCEMENT
&&
SNIVELYSpecial weather statement, Aug 8, 8:30 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 830 PM CDT FRI AUG 8 2014 NEZ058-069-090230- CHASE NE-PERKINS NE- 730 PM MDT FRI AUG 8 2014 ...SIGNIFICANT WEATHER ADVISORY FOR PERKINS AND CHASE COUNTIES UNTIL 830 PM MDT... AT 727 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES NORTHEAST OF BRANDON TO 10 MILES NORTH OF WAUNETA...AND MOVING EAST AT 20 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... GRANT... IMPERIAL... LAMAR... MADRID... CHAMPION... ELSIE... WILD HORSE SPRING... CHASE... WANAMAKER STATE WILDFIRE MANAGEMENT AREA... CHURCH GROVE CAMPGROUND... THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 74. THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. BUTTLER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 8, 7:29 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Loup, Thomas | 61 min |
| Aug 8, 7:36 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Deuel, Garden, Keith, Perkins | 54 min |
| Aug 8, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 58 min |
| Aug 8, 8:24 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan | 51 min |
| Aug 8, 8:45 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Aug 8, 9:02 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 58 min |
| Aug 8, 9:31 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 27 min |
| Aug 8, 9:49 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| Aug 8, 10:49 PM CDT | Flash Flood Warning | LBF | Custer | 6 hr |
| Aug 9, 9:47 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 43 min |
| Aug 9, 2:52 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker, Thomas | 38 min |
| Aug 9, 3:29 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 46 min |
| Aug 9, 4:14 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 46 min |
| Aug 9, 4:59 PM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 46 min |
| Aug 9, 5:04 PM CDT | Severe Thunderstorm Warning | LBF | Grant, Hooker | 41 min |
| Aug 9, 5:28 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 62 min |
| Aug 9, 5:38 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Logan, Thomas | 52 min |
| Aug 9, 5:44 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant, Hooker, McPherson | 61 min |
| Aug 9, 6:05 PM CDT | Tornado Warning | LBF | Custer, Lincoln, Logan | 25 min |
| Aug 9, 6:09 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln, Logan, McPherson | 66 min |
| Aug 9, 6:25 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith, Lincoln, McPherson | 65 min |
| Aug 9, 6:30 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 45 min |
| Aug 9, 6:30 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 60 min |
| Aug 9, 6:45 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 45 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.